# SDR FDEA2020082741765

- Difficulty date: August 4, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE SURFACE   FOUND CORROSION.  CORROSION AT RT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE SURFACE.  REWORKED AS PER MD-11 CMM 57-44-08 AND FOUND UPPER BARREL NUT FACE EXCEEDS LIMIT BASED THE DIFFERENCE BETWEEN DRAWING LIMITS AND CMM MAXIMUM.  REWORK LIMITS FOR BARREL NUT HOLE.  REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. NR 1-5750-T0355552 PART 1 STEP 1; TITLE: WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-RT WING- OUTBD FLAP INBD HINGE (WING SIDE)-CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.  REFER TO SNRM NO. N00427 ATTACHED E.A. NR 1-5750-T0355552 PART 1 FOR WORK DETAILS.
